# SDR SWAA2022091546584

- Difficulty date: August 26, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 53,973 hours, 37,112 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN MODULATION PANEL RAM AIR INLET LINK SUPPORT LOWER POSITION ON RH SIDE AT AIR CONDITIONING BAY 2022-447729 / [01] REPLACED MODULATION PANEL RAM AIR INLET LINK SUPPORT LOWER POSITION ON RH SIDE AT AIR CONDITIONING BAY IAW B737-700 SRM:51-40-02;[02] REPLACED MODULATION PANEL RAM AIR INLET LINK SUPPORT LOWER POSITION ON RH SIDE AT AIR CONDITIONING BAY IAW B737-700 SRM:51-40-02. VERIFIED
